# SDR ARWA20060210

- Difficulty date: February 3, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION THE FOLLOWING WAS FOUND; NR 3 PYLON FOOT STOOL I/B SIDE WITH 1 - 3/4" CRACK.  REMOVED AND REPLACED NR 3 PYLON FOOT STOOL FITTING IN ACCORDANCE WITH DC8 S/B AS7-99 REVISION 1 DATED 09/03/93 AND DC8 S/B AS7-87, REVISION NR 2, DATED 01/14/91 AND MCDONNELL DOUGLAS DRAWING NR TUI SF5753054-501/-502, SHEET 1 THRU 10 (USED DOUGLAS HOLE/SURFACE DUPLICATION TOOL P/N 5753054-502 SF1).
